# SDR HALA2012030400104

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 36,232 hours, 6,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SINGIFICANT SYS - EICAS MESSAGE, RT PACK TEMP ACCOMPLISHED ORT, SELECTED STBY OPS NORMAL.  COMPLIED WITH FIM 21-51-00/101, FIG 103 ALL AREAS NO FAULTS.  RAN SYS IAW FIM ABOVE SYSTEM CHECKED NORMAL.
